Vadim V. Shurygin, jr.

Product preserving bundle functors on multifibered and multifoliate manifolds

(Lobachevskii Journal of Mathematics, Vol.26, pp.107-123 )

We show that the set of the equivalence classes of multifoliate structures is in one-to-one correspondence with the set of equivalence classes of finite complete projective systems of vector space epimorphisms. After that we give the complete description of all product preserving bundle functors on the categories of multifibered and multifoliate manifolds.



DVI format (70Kb), ZIP-ed DVI format (28Kb),

ZIP-ed PostScript format (179Kb),    ZIP-ed PDF format (164Kb),

MathML Format